# SDR SWIA200514425

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 28,196 hours, 24,252 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

NO -T/O CONFIG OK- MESSAGE.  REPLACED NR 1 AND NR 2 SECU IAW MM TASKS 27-61-05-000-801 AND 27-61-05-400-801.  REPLACED LEFT OUTBOARD FLIGHT SPOILER PCU IAW MM TASKS 27-62-01-000-801 AND 27-62-01-400-801.  OPERATIONAL CHECK GOOD.
